Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 25, 2016, 7:35 PM MDT for 4 counties in Nebraska; Goshen County, Wyoming. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2016, 7:35 PM MDT (01:35 UTC)
- Expired
- Apr 25, 2016, 8:15 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:11 PM MDT | HAIL 0.5 | 9 Sw Gering, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3167 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
635
WUUS55 KCYS 260135
SVRCYS
NEC007-123-157-165-WYC015-260215-
/O.NEW.KCYS.SV.W.0003.160426T0135Z-160426T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT MON APR 25 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 815 PM MDT
* AT 734 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF STEGALL TO 11 MILES SOUTH OF
HUBBARD HILL TO NEAR HARRISBURG...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...HARRISBURG...
SCOTTS BLUFF NATIONAL MONUMENT...HAWK SPRINGS RECREATION AREA...
STEGALL...HAWK SPRINGS CAMPGROUND...WILDCAT HILLS CAMPGROUND...HUBBARD
HILL...WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
MELBETA AND MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4206 10374 4187 10346 4151 10328 4140 10397
4161 10406 4173 10430
TIME...MOT...LOC 0134Z 239DEG 25KT 4178 10405 4169 10390 4150 10380
HAIL...<.75IN
WIND...60MPH
$$
MAZUR2 follow-up statements
275
WWUS55 KCYS 260152
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
752 PM MDT MON APR 25 2016
NEC007-123-157-165-WYC015-260215-
/O.CON.KCYS.SV.W.0003.000000T0000Z-160426T0215Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-GOSHEN WY-
752 PM MDT MON APR 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR BANNER...WESTERN MORRILL...SOUTH CENTRAL SIOUX...SCOTTS BLUFF AND
EASTERN GOSHEN COUNTIES...
AT 750 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STEGALL TO 7 MILES SOUTH OF HUBBARD HILL TO
HARRISBURG...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...HARRISBURG...
SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...WILDCAT HILLS CAMPGROUND...
HUBBARD HILL...WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF
AIRPORT...MELBETA AND MCGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRONG WINDS WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4206 10374 4187 10346 4151 10328 4151 10397
4159 10405 4161 10406 4162 10406 4173 10411
4186 10407
TIME...MOT...LOC 0150Z 236DEG 23KT 4182 10399 4173 10384 4154 10374
HAIL...<.75IN
WIND...60MPH
$$
MAZUR026
WWUS55 KCYS 260217
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
817 PM MDT MON APR 25 2016
NEC007-123-157-165-WYC015-260226-
/O.EXP.KCYS.SV.W.0003.000000T0000Z-160426T0215Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-GOSHEN WY-
817 PM MDT MON APR 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR BANNER...WESTERN MORRILL...
SOUTH CENTRAL SIOUX...SCOTTS BLUFF AND EASTERN GOSHEN COUNTIES HAS
EXPIRED...
A NEW SEVERE THUNDERSTORM WARNING WAS ISSUED FOR NORTHERN
BANNER...MUCH OF SCOTTS BLUFF...AND PORTIONS OF MORRILL AND SIOUX
COUNTIES.
LAT...LON 4206 10374 4187 10346 4151 10328 4151 10397
4159 10405 4161 10406 4162 10406 4173 10411
4186 10407
TIME...MOT...LOC 0214Z 239DEG 25KT 4182 10399 4173 10384 4154 10374
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:07 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 25, 6:07 PM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON APR 25 2016
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 418 PM MDT MON APR 25 2016
ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER HIGHER
ELEVATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WHILE THE SEVERE
THUNDERSTORM THREAT IS LOW...THERE MAY BE ENOUGH CAPE FOR A FEW
MARGINALLY SEVERE THUNDERSTORMS OVER FAR SOUTHEAST WYOMING. THE
MAIN POTENTIAL FOR ANY SEVERE THUNDERSTORMS WILL BE LATE THIS
AFTERNOON THROUGH EARLY EVENING. THE MAIN QUESTION IS IF STORM
UPDRAFTS CAN BE SUSTAINED GIVEN THAT STRONG ELEVATED SHEAR MAY
RIP THE UPDRAFTS APART. LATE THIS EVENING BOTH THE THUNDERSTORM
THREAT AND SEVERE THREAT WILL WANE...BUT A FEW ELEVATED
THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS
STRONG THETAE ADVECTION WILL BE IN PLACE.
SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST WYOMING WILL
TRANSITION TO A STRATIFORM TYPE PRECIPITATION INTO THE OVERNIGHT
HOURS WITH WIDESPREAD RAIN AND SNOW LATE TONIGHT INTO TOMORROW.
SNOW LEVELS WILL MAINLY BE ABOVE 6500 FEET BUT SNOW LEVELS INTO
CONVERSE COUNTY MAY DROP TO AROUND 5000 FEET TONIGHT AS THERE IS
SLIGHTLY COOLER AIR IN PLACE OVER THAT AREA...AND ALSO
PRECIPITATION DRAG FROM HIGHER PRECIPITATION RATES SHOULD LOWER
THE SNOW LEVEL. A WINTER STORM WARNING IS IN EFFECT LATE TONIGHT
THROUGH TUESDAY EVENING.
A WINTER WEATHER ADVISORY MAY EVENTUALLY BE NEEDED FOR LOWER
ELEVATIONS WEST OF THE LARAMIE RANGE. AT THIS TIME SNOW AMOUNTS
WILL BE MARGINAL FOR AN ADVISORY AND MOST SNOW THAT FALLS WILL
LIKELY MELT ON CONTACT WITH THE GROUND...SO IMPACTS SHOULD BE
MINIMAL. OF COURSE IF TEMPERATURES ARE ONLY A FEW DEGREES COOLER
THAN THE CURRENT FORECAST THEN HIGHER ACCUMULATIONS WOULD
OCCUR...SO SOMETHING TO KEEP AN EYE ON.
THE NEXT QUESTION IS WHAT HAPPENS TUESDAY NIGHT THROUGH WEDNESDAY.
THE MODELS DIVERGE GREATLY ON HOW THE UPPER LEVEL TROUGH
EVOLVES. NOT CONFIDENT IN ANY ONE MODEL AT THIS TIME BUT SHOULD
THE GFS VERIFY THEN HEAVY SNOW WOULD OCCUR ALONG THE PINE RIDGE
AND THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT. THE NAM AND
ECMWF ARE SHOWING COMPLETELY DIFFERENT SOLUTIONS WITH LITTLE TO NO
SNOW ACCUMULATION EXPECTED TUESDAY NIGHT. HOPEFULLY THE 00Z MODEL
RUNS SHOW A BETTER CONSENSUS.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 418 PM MDT MON APR 25 2016
COOL AND UNSETTLED PATTERN WILL DOMINATE MUCH OF THE EXTENDED
PERIOD. WIDESPREAD LOW CLOUDS WILL DEVELOP BY WED NIGHT AND THURS
MORNING AS LLVL UPSLOPE STRENGTHENS TO THE EAST OF THE LARAMIE
RANGE. BOTH THE GFS AND ECMWF SHOW A SHORTWAVE DIGGING INTO THE
DESERT SOUTHWEST BY THURS AND THEN LIFTING NORTHEAST INTO COLORADO
BY FRI. DEEP LAYER ASCENT INCREASES OVER THE PLAINS ON FRI WITH
WIDESPREAD STRATIFORM PRECIP. THE SNOW LEVEL CURRENTLY LOOKS TO BE
AROUND 6500 FT WITH THIS EVENT. IT WILL REMAIN COOL AND SHOWERY
THROUGH THE WEEKEND WITH A LARGE SCALE UPPER TROUGH OVER WY. NOT
EXPECTING ANY WINDY CONDITIONS THROUGH THE WEEKEND WITH RATHER WEAK
SFC PRESSURE GRADIENTS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 602 PM MDT MON APR 25 2016
VFR CONDITIONS THROUGH MUCH OF THE EVENING. RAIN AND ISOLATED
THUNDERSTORMS WILL IMPACT CYS/LAR THROUGH 06Z. COULD BE SOME BRIEF
MVFR VIS IN THE RAIN. LOW CLOUDS AND IFR/MVFR CIGS WILL BECOME
WIDESPREAD ACROSS THE PLAINS BY LATE TONIGHT. THE RAIN WILL CHANGE
TO SNOW FOR AREAS TO THE WEST OF THE LARAMIE RANGE BY MID MORNING.
&&
.FIRE WEATHER...
ISSUED AT 340 PM MDT MON APR 25 2016
A VERY MOIST WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK.
CRITICAL FIRE WEATHER IS NOT EXPECTED DURING THIS TIME.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT
TUESDAY NIGHT FOR WYZ101-103>105-112-114-116.
NE...NONE.
&&
SHORT TERM...SML
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...SMLHazardous weather outlook, Apr 25, 11:51 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1151 AM MDT MON APR 25 2016 WYZ101>105-109>115-261800- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1151 AM MDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT EXPECTED. SNOW WILL DEVELOP OVER THE MOUNTAINS OF SOUTHEAST WYOMING THIS EVENING WITH PERIODS OF HEAVY SNOW EXPECTED THROUGH TONIGHT. SNOW LEVELS MAY DROP TO 7000 FEET BY LATE TONIGHT BUT MOST ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING TUESDAY AND INTO WEDNESDAY NIGHT AS A SLOW MOVING AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL ROCKIES. ACCUMULATING SNOW WILL LIKELY SPREAD INTO THE PLAINS OF SOUTHEAST WYOMING BY TUESDAY NIGHT WITH PERIODS OF SNOW POSSIBLE INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-021-055-095-096-261800- DAWES-BOX BUTTE-MORRILL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX- 1151 AM MDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLOW MOVING AREA OF LOW PRESSURE WILL BRING RAIN AND SNOW TO THE NEBRASKA PANHANDLE TUESDAY INTO WEDNESDAY NIGHT. ALTHOUGH THERE IS STILL MUCH UNCERTAINTY TO THE TRACK OF THIS LOW PRESSURE SYSTEM...SNOW IS POSSIBLE ALONG HIGHER ELEVATIONS SUCH AS THE PINE RIDGE. THE MAIN CHANCES FOR SNOW SHOULD BE WEDNESDAY NIGHT BUT SOME ACCUMULATIONS MAY OCCUR AS EARLY AS TUESDAY NIGHT ALONG THE PINE RIDGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ019-020-054-WYZ106>108-116>119-261800- SCOTTS BLUFF-BANNER-KIMBALL- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1151 AM MDT MON APR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE OVER FAR SOUTHEAST WYOMING AND SOUTHERN PORTIONS OF THE NEBRASKA PANHANDLE. THE MAIN SEVERE THUNDERSTORM THREAT IS FOR HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLOW MOVING AREA OF LOW PRESSURE WILL LIKELY PRODUCE SNOW ACROSS THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT WITH PERIODS OF SNOW POSSIBLE INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR PERIODS OF HEAVY SNOW...ESPECIALLY AT ELEVATIONS ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING.
In the hours before
Local storm report, Apr 25, 6:29 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
629 PM MDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 22 NE CHEYENNE 41.37N 104.49W
04/25/2016 E0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Apr 25, 6:51 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 14 W ALBIN 41.42N 104.37W
04/25/2016 E0.25 INCH LARAMIE WY TRAINED SPOTTER
HARD RAIN WITH A LITTLE PEA HAIL
&&
BCHAPMANLocal storm report, Apr 25, 6:54 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 9 W ALBIN 41.42N 104.27W
04/25/2016 E0.25 INCH LARAMIE WY TRAINED SPOTTER
HEAVY RAIN WITH SOME PEA HAIL
&&
BCHAPMANSpecial weather statement, Apr 25, 6:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 656 PM MDT MON APR 25 2016 NEZ019-020-054-WYZ108-118-119-260145- KIMBALL NE-SCOTTS BLUFF NE-BANNER NE-EAST LARAMIE COUNTY WY- GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY- 656 PM MDT MON APR 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHERN SCOTTS BLUFF...NORTHWESTERN KIMBALL...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES UNTIL 745 PM MDT... AT 653 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUN BARREL...OR 34 MILES NORTHWEST OF KIMBALL...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. ALSO...SPOTTERS REPORTED A LOT OF HAIL COVERING THE GROUND WITH THE STORM...MAKING FOR VERY SLICK ROAD CONDITIONS. LOCATIONS IMPACTED INCLUDE... LA GRANGE...ALBIN...GUN BARREL AND MERIDEN REST AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4130 10448 4157 10454 4175 10390 4135 10380 TIME...MOT...LOC 0053Z 254DEG 21KT 4147 10424 MAZUR
Local storm report, Apr 25, 7:13 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
713 PM MDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 14 NW ALBIN 41.56N 104.29W
04/25/2016 E0.25 INCH LARAMIE WY TRAINED SPOTTER
SMALL HAIL WITH HEAVY RAIN. WINDS HAVE PICKED UP.
&&
BCHAPMANLocal storm report, Apr 25, 7:18 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT MON APR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 9 SE WHEATLAND 41.96N 104.84W
04/25/2016 E0.25 INCH PLATTE WY TRAINED SPOTTER
1 IN OF SMALL HAIL COVERS THE GROUND
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 6:56 PM MDT | Special Weather Statement | CYS | Banner | 49 min |
| Apr 25, 8:15 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff, Sioux | 45 min |
| Apr 26, 12:09 AM MDT | Special Weather Statement | CYS | Kimball | 51 min |
| Apr 26, 3:46 AM MDT | Special Weather Statement | CYS | Box Butte, Morrill | 44 min |
| Apr 25, 6:07 PM MDT | Special Weather Statement | CYS | Laramie | 53 min |
| Apr 26, 1:39 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon, Laramie, Niobrara, Platte | 13 hr |
| Apr 26, 2:45 AM MDT | Special Weather Statement | CYS | Laramie | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.